# SDR CA020913012

- Difficulty date: September 5, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A20
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S141
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE NACELLE LONGERON CRACKED ON INBOARD SIDE.
